# SDR 2008UALA02428

- Difficulty date: April 24, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 27,821 hours, 7,356 cycles
- Engine: Pwa PW4052
- Engine time: 63,035 hours, 11,167 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Warning Light
- Location: Nr 2 Engine
- Part time: 63,035 hours, 11,167 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENG OIL FILTER STATUS MSG DISPLAYED.  DID NOT ERASE.  OIL TEMP ABOVE 35C PER CREW.  RTN BLKS TO CHECK ALL 6 CHIP DETECTORS AND MAIN OIL FILTER. CHECKED NR 2 ENGINE MAIN CHIP DETECTOR - FOUND OK. REPLACED MAIN OIL FILTER AND DELTA-P SWITCH.
